Linear Fractional PDE, Uniqueness of Global Solutions
Data(s) |
27/08/2010
27/08/2010
2005
|
---|---|
Resumo |
Mathematics Subject Classification: 26A33, 47A60, 30C15. In this paper we treat the question of existence and uniqueness of solutions of linear fractional partial differential equations. Along examples we show that, due to the global definition of fractional derivatives, uniqueness is only sure in case of global initial conditions. |
Identificador |
Fractional Calculus and Applied Analysis, Vol. 8, No 1, (2005), 53p-62p 1311-0454 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Functional Calculus #Fractional Calculus #26A33 #47A60 #30C15 |
Tipo |
Article |